MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH VALPROIC ACID (VPA)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH VALPROIC ACID (VPA)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely elevated valproic acid (vpa) result obtained on a patient sample on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Event or Problem Description
A discordant falsely elevated valproic acid (vpa) result was obtained on a patient sample when the sample was reprocessed on an atellica ch 930 analyzer.The falsely elevated result was not reported to the physician(s).The initial low result obtained for the same sample on the previous day was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated valproic acid (vpa) result.
 
Additional Manufacturer Narrative
Additional information (21-mar-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.Quality control (qc) recovered within the customer¿s expected ranges on the event date.Hsc observed no atypical performance and no processing errors.The vpa assay was performing acceptably.A siemens customer service engineer (cse) was dispatched to the customer¿s site on 21-feb-2024.The cse identified gel within the dilution probe and level sense errors at the reagent 1 drain.After the full service visit, qc recovered within the customer's expected ranges.The siemens service activities performed at the customer site were approximately one month after the event was observed and not between the time period of erroneously elevated and its acceptable result.Hence, the hsc cannot confirm that the hardware mitigations supported the erroneously elevated vpa result.Hsc concluded that a unique hardware event and/or pre-analytical variables for the patient sample could not be ruled out.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Has been updated to reflect the hsc investigation.Initial mdr 2432235-2024-00043 was filed on 04-mar-2024.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH VALPROIC ACID (VPA)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration # 2517506
500 gbc drive, po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key18824925
Report Number2432235-2024-00043
Device Sequence Number14192440
Product Code LEG
UDI-Device Identifier00630414596013
UDI-Public00630414596013
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K982880
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2024
Device Model NumberN/A
Device Catalogue NumberSMN 11097512
Device Lot Number130259
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer03/21/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale